Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strike_dear_mistress

New bumps after Tretinoin for 7 weeks?

Recommended Posts

I just finished my 8th week of tretinoin (2.5%). For Week 1-7, I also took 2 100 mg capsules of minocycline a day. Last Saturday, I started cutting back to 1 capsule a day, hoping to ween myself off of mino without a bad reaction.

The days leading up the last weekend, I could only feel maybe 3 bumps on my skin. It was really just the red marks that needed work.

However, around last weekend, I started to feel more bumps on my face. I don't really think my reduction in mino could've worked that quickly. There is a chance one of my make-up powders made me break out, though. (I'm not going to use it anymore.) Though I can't remember using that make-up within the past month except for last Wednesday. Would it have made me break-out this quickly, increasing my number of already-there bumps? (I'm sorry if this isn't making any sense.)

!! I was wondering how tretinoin will treat it. Are these bumps that happened at the beginning of my treatment (since I've read that acne takes a long time to form)? Will tretinoin make these bumps heal faster? Is it that tretinoin has stopped working for me? !!

When I say bumps, I mean they range from actual pimples to barely noticeable bumps (but being able to feel them when I shower drives me insane.) Oh, and no, I'm not on that time of the month, if that makes a difference. Though I might be soon; I haven't checked the calendar lately.

Argh, I had so much hope to be done with acne by mid-March, but then these little bumps came and kept multiplying.

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×